# SDR 96ZZZX1297

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 780-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION, NR 7 SEAT TRACK, STA 780 TO STA 800.  REMOVED CORRODED SEAT TRACK, MADE NEW SEAT TRACK, ALODINED AND PRIMED AND INSTALLED PER SRM 51-10-1.  TAT:  53,881.4.  TAC:  36,380.
